# SDR AALA20120329003

- Difficulty date: March 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 65,552 hours, 22,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING FROM ROWS 26 THRU 36 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY PATH LIGHTING FROM ROWS 26 THRU 36.  OPS CHECK NORMAL.
